New inequalities for n-time differentiable functions


YILDIZ Ç., Ozdemir M. E.

TBILISI MATHEMATICAL JOURNAL, vol.12, no.2, pp.1-15, 2019 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.18514/mmn.2019.2489
  • Journal Name: TBILISI MATHEMATICAL JOURNAL
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.1-15
  • Bursa Uludag University Affiliated: Yes

Abstract

In this paper, we obtain several inequalities of Ostrowski type that the absolute values of n-time differentiable functions are convex. Also, some applications to special means of real numbers are provided.